Alert archive / New Jersey / Special Marine Warnings in 2011
Special Marine Warning 73, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 1, 2011, 6:03 PM EDT. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2011, 6:03 PM EDT (22:03 UTC)
- Expired
- Aug 1, 2011, 7:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
362
WHUS51 KPHI 012203
SMWPHI
ANZ450-470-012300-
/O.NEW.KPHI.MA.W.0073.110801T2203Z-110801T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT MON AUG 1 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND MANASQUAN INLET
NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING SHARK RIVER REEF...
* UNTIL 700 PM EDT
* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING SEVERE WINDS IN EXCESS OF 50 KNOTS 16 NM
NORTHWEST OF SHARK RIVER REEF...OR ABOUT OVER SANDY HOOK REEF...
MOVING EAST AT 20 KNOTS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM AT
620 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3983 7340 4018 7400 4042 7393 4025 7362
3995 7337
TIME...MOT...LOC 2203Z 292DEG 21KT 4035 7385
$$
TFGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 1, 3:40 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Aug 1, 3:40 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT MON AUG 1 2011 .SYNOPSIS... A WEAKENING COLD FRONT WILL CONTINUE TO SLOWLY SAG THROUGH THE REGION THIS EVENING INTO THE OVERNIGHT HOURS. ANOTHER COLD FRONT WILL PUSH THROUGH ON WEDNESDAY AND BRING ANOTHER ROUND OF UNSETTLED WEATHER TO THE REGION. HIGH PRESSURE RETURNS ON THURSDAY THROUGH A BETTER PART OF SATURDAY. THIS IS WHEN ANOTHER COLD FRONT MOVING IN FROM THE NORTHWEST WILL SWEEP THROUGH. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AN 18Z ANALYSIS SHOWS WEAK COLD FRONT STILL DRAPED ACROSS THE SOUTHERN PORTIONS OF NEW YORK STATE INTO CENTRAL PENNSYLVANIA AND FINALLY STRETCHING BACK INTO THE GREAT LAKES REGION. A RATHER LARGE MCS CONTINUES TO MOVE SOUTHEASTWARD THROUGH THE UPPER MID-WEST AND WESTERN GREAT LAKES...THIS WILL COME INTO PLAY ON WEDNESDAY. CONVECTION JUST UPSTREAM WILL SLOWLY ADVECT INTO OUR NORTHERN ZONES OVER THE NEXT COUPLE OF HOURS. ISOLATED SUPERCELLS ACROSS NORTHEASTERN PENNSYLVANIA WERE TIED WITH THE LEAD SHORTWAVE TROUGH OF LOW PRESSURE PUSHING AHEAD OF THE ENSUING COLD FRONT. WITH CONVECTIVE TEMPERATURES BEING MET OR EXCEEDED ACROSS A BROAD AREA HAVE PRODUCED A STRENGTHENING CUMULUS FIELD. A FEW DISCRETE CELLS HAVE FOUND SOME LIFT ALONG THE BAY BREEZE OR WEAK SURFACE TROUGH AROUND THE PHILADELPHIA METRO AREA. EFFECTIVE BULK SHEAR ACROSS THE SOUTHERN HALF OF OUR CWA IS RATHER ROBUST, AT LEAST BASED OFF THE RUC ANALYSIS, BETWEEN 25 TO 30 KNOTS WHILE OVER THE NORTH IT IS LESS THAN 15 KNOTS. SURPRISINGLY THE NORTHERN HALF OF THE CWA WILL BE UNDER THE GUN THE MOST AS MULTICELL CLUSTERS PUSH DOWN AHEAD OF THE SURFACE FRONT FROM THE NORTHWEST. THESE STORMS COULD PRODUCE DAMAGING WINDS, LARGE HAIL AND VERY HEAVY RAINFALL AS THEY MOVE TO THE SOUTHEAST AT AROUND 15 KNOTS. LAPS SOUNDINGS FROM AROUND THE REGION SHOW DRIER AIR IN THE MID-LEVELS, CORRESPONDING TO THE NORTHWEST FLOW, AS THE LOW-LEVELS SHOW WEAK MOISTURE ADVECTION FROM THE WEST. THIS DEPICTS AN INVERTED V-FEATURE ON THE SOUNDING WHICH IS NOTORIOUS FOR VERY STRONG, POSSIBLY DAMAGING WINDS AND LARGE HAIL. BOTH LOW AND MID-LEVEL LAPSE RATES SUPPORT THE THINKING THAT THE MAIN THREATS FOR THIS EVENING WOULD BE WIND AND HAIL. THE ONLY SAVING GRACE TODAY AS BEEN THE DRIER AIR MIXING DOWN ALL AFTERNOON AND THE FACT THAT THE SURFACE WINDS HAVE BEEN MORE WESTERLY AHEAD OF THE FRONT. WE ARE NOT EXPECTING MUCH IN THE WAY OF CONVECTION FIRING UP PRIOR TO THE COLD FRONT PASSAGE...JUST WAITING FOR THE UPSTREAM STORMS TO MOVE INTO OUR REGION. ONCE THE FRONT MOVES THROUGH LATER TONIGHT WE WILL SEE A CLEARING TREND FROM NORTHWEST TO SOUTHEAST. A FRESH AIRMASS TAKES A WHILE TO FINALLY WORKS ITS WAY INTO THE REGION TONIGHT SO WE ARE NOT EXPECTING DEWPOINTS TO DROP MUCH IN THE WAKE OF THE WEAK COLD AIR ADVECTION. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... WITH THE COLD FRONT TO OUR SOUTH TUESDAY MORNING A VERY BRIEF SHOT OF HIGH PRESSURE WILL MOVE INTO THE REGION DURING THE DAY. THE MID-LEVEL PARENT LOW PRESSURE OVER THE GREAT LAKES WILL DRIFT TOWARDS THE EAST AND BEGIN TO DROP MID-LEVEL HEIGHTS A BIT ACROSS OUR REGION. WEAK COLD AIR ADVECTION KICKS IN BUT AGAIN THIS WILL BE SHORT LIVED AS THE SURFACE AND LOW-LEVEL FLOW BEGINS TO TURN MORE TOWARDS THE WEST. TUESDAY SHOULD BE A PRECIPITATION FREE DAY WITH THE HIGH PRESSURE OVERHEAD. THE MCS MENTIONED IN THE NEAR TERM WILL CONTINUE ITS SOUTHEASTWARD PROGRESSION ON TUESDAY AND WEDNESDAY. THE MOST LIKELY TIMEFRAME FOR THIS MCS WILL BE WEDNESDAY LATE MORNING THROUGH THE AFTERNOON HOURS. THE GFS AND ECMWF MODELS APPEARED TO HAVE A BETTER HANDLE ON THE MOVEMENT OF THIS MCS INTO OUR REGION. WITH REGARDS TO SENSIBLE WEATHER, CLOUDS WILL BE ON THE INCREASE BY WEDNESDAY MORNING WITH MOSTLY CLOUDY TO OVERCAST SKIES LASTING THROUGH WEDNESDAY. VERY HEAVY RAINFALL IS ALSO EXPECTED FROM THIS SYSTEM AND DEPENDING ON THE SIZE OF THE SYSTEM, A LOT OF AREAS COULD SEE A GENEROUS AMOUNT OF RAIN ON WEDNESDAY. AS A RESULT WE HAVE BOUGHT THE GUIDANCE SUGGESTING COOLER TEMPERATURES ACROSS THE REGION. WEDNESDAY NIGHT CLOUDS SHOULD BEGIN TO CLEAR AS THE SYSTEM DEPARTS THE REGION SETTING THE STAGE FOR A DRY AND SEASONABLE THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FOR THIS EXTENDED FORECAST PERIOD...IN GENERAL THE UPPER RIDGE PATTERN HOLDS OVER THE CENTRAL U.S. WITH W-NW FLOW ALOFT OVER THE NORTHEAST AND MID ATLANTIC REGIONS. HWVR...BOTH THE GFS AND ECMFW SUGGEST THE UPPER RIDGE MAY WEAKEN SMWHT TOWARDS THE BEGINNING OF NEXT WEEK. HIGH PRESSURE WILL DOMINATE MUCH OF THE TIME...ALTHO LOW PRESSURE IS FCST TO MOVE EWD ACROSS NY STATE SATURDAY AND SATURDAY NIGTH AND INTO NEW ENGLAND BY SUN. THE TRAILING FRONTAL SYSTEM WILL BRING AN INCREASED CHANCE OF T-STORMS ON SAT INTO SAT NIGHT...WITH PERHAPS SOME LINGERING CNVTN EARLY SUN MORNING OVER THE DELMARVA REGION. AT THIS LONGER RANGE OF COURSE CONFIDENCE IN THE TIMING FOR PRECIP IS NOT VERY HIGH...BUT SAT OR SAT NIGHT LOOK LIKE THE BEST CHANCE FOR RAIN. TEMPERATURES DURING THIS PERIOD WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE MAIN FORECAST CHALLENGE IS THE EXTENT OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH ABOUT MID TO LATE THIS EVENING. A COLD FRONT WILL MOVE INTO THE AREA TOWARD EVENING THEN SHIFT TO OUR EAST TONIGHT. SHOWERS AND THUNDERSTORMS ARE DEVELOPING JUST TO OUR NORTHWEST AND THIS ACTIVITY WILL CONTINUE TO SPREAD SOUTHEASTWARD. WHILE ISOLATED SHOWERS/STORMS HAVE DEVELOPED AHEAD OF THIS WITH A WIND SHIFT LINE, IT APPEARS WE WILL HAVE TO WAIT FOR ANY MORE ORGANIZE ACTIVITY TO MOVE INTO THE AREA FROM THE NORTHWEST. FOR NOW, WE CARRIED A VCSH AND A CB DESCRIPTOR FROM WEST TO EAST AND WE WILL MONITOR RADAR TRENDS AND ISSUE AMENDMENTS WHEN SHOWERS/STORMS HAVE A BETTER CHANCE OF IMPACTING A TERMINAL. SOME STORMS COULD BE LOCALLY GUSTY AND SOME SUB-VFR CONDITIONS WILL OCCUR FOR A BRIEF TIME. SOUTHWEST TO WEST WINDS TO ABOUT 10 KNOTS THIS AFTERNOON WILL SHIFT TO THE WEST AND NORTHWEST. THESE WINDS ARE EXPECTED TO DIMINISH TONIGHT, BUT ANY TERMINAL THAT HOLDS ONTO SOME WIND SHOULD MAINTAIN A NORTHWEST DIRECTION. ANY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END FROM NORTHWEST TO SOUTHEAST DURING THE FIRST HALF OF THE NIGHT ALONG WITH CLOUDS ON THE WANE. LIGHT WINDS AND LESS CLOUDS MAY ALLOW PATCHY FOG TO DEVELOP OVERNIGHT, ESPECIALLY WHERE ANY HEAVIER RAIN OCCURRED ALLOWING THE LOW-LEVEL MOISTURE TO REMAIN ELEVATED LONGER. FOR NOW, JUST HINTED AT THIS AT KTTN AND KMIV LATE. FOR TUESDAY, ANY PATCHY FOG WILL DISSIPATE EARLY THEN A NORTHWEST WIND WILL INCREASE TO ABOUT 10 KNOTS. THERE COULD BE SOME LOCAL GUSTINESS IN THE AFTERNOON, HOWEVER THIS APPEARS TO NOT BE MUCH HIGHER THAN THE SUSTAINED WINDS SO IT WAS NOT INCLUDED AT THIS TIME. THE AIRMASS DRIES OUT SOME AND WITH ENOUGH MIXING CUMULUS DEVELOPMENT SHOULD BECOME FEW TO SCATTERED. OUTLOOK... TUESDAY AND WEDNESDAY...A WARM FRONT GENERALLY TO OUR SOUTH WITH A DISTURBANCE TRACKING ALONG IT. IT APPEARS THAT A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO OUR AREA LATER TUESDAY NIGHT FROM THE NORTHWEST, HOWEVER THERE IS SOME UNCERTAINTY ON EXACTLY WHERE THE MORE ORGANIZED ACTIVITY TRACKS. THERE COULD BE A PERIOD OF SUB-VFR CONDITIONS ASSOCIATED WITH LOWER CEILINGS AND ALSO HEAVIER RAIN. THE MOST CONCENTRATED ACTIVITY MAY THIN OR MOVE OUT OF THE AREA BY MID MORNING WEDNESDAY. THURSDAY AND FRIDAY...VFR WITH HIGH PRESSURE ACROSS THE AREA. CLOUDS MAY INCREASE LATE FRIDAY THOUGH. SATURDAY...A FRONTAL BOUNDARY APPROACHES WITH THE CHANCE FOR SOME SHOWERS AND THUNDERSTORMS, ESPECIALLY IN THE AFTERNOON AND EVENING. VFR WITH THE EXCEPTION IN CONVECTION. && .MARINE... A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO ARRIVE ALONG AND AHEAD OF THIS FRONT THROUGH ABOUT MIDNIGHT. SOME STORMS COULD BE STRONG WITH LOCALLY GUSTY WINDS AND HEAVY RAIN. THIS ACTIVITY IS THEN EXPECTED TO MOVE TO THE EAST OVERNIGHT AS THE FRONT SETTLES SOUTHEASTWARD. THE SOUTHERLY FLOW AHEAD OF THIS FRONT WILL INCREASE A BIT BUT IS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. THE FRONT THEN STALLS JUST TO OUR SOUTH TUESDAY WITH A WAVE OF LOW PRESSURE TRACKING ALONG IT LATER TUESDAY NIGHT AND WEDNESDAY. THIS MAY BRING A ROUND OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA DURING THIS TIME. THE SURFACE FLOW WILL TURN FROM NORTHWEST TO SOUTHWEST, THEN FROM THE NORTHEAST WEDNESDAY. DEPENDING ON WHERE THE WARM FRONT SITS WILL DETERMINE THE WIND DIRECTION AND ATTM WE PLACED THIS CLOSE TO THE SOUTHERN ZONES. HIGH PRESSURE BUILDS IN FOR THURSDAY AND FRIDAY, HOWEVER SOMEWHAT OF A NORTHEASTERLY SURGE MAY OCCUR THURSDAY. THE NAM/WRF APPEARS TO BE A BIT TO STRONG WITH THIS, SO WE KEPT WINDS JUST UNDER SMALL CRAFT ADVISORY CRITERIA. A WARM FRONT THEN ARRIVES LATE FRIDAY WITH THE NEXT COLD FRONT SCHEDULED TO ARRIVE LATER SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...HEAVENER/GAINES SHORT TERM...HEAVENER/GAINES LONG TERM...AMC AVIATION...GORSE MARINE...GORSE
Hazardous weather outlook, Aug 1, 3:44 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT MON AUG 1 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-021945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 344 PM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE REGION THIS EVENING. THESE STORMS COULD PRODUCE LARGE HAIL, DAMAGING WINDS, AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL IN POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-021945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 PM EDT MON AUG 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE REGION THIS EVENING. SOME STORMS COULD PRODUCE LARGE HAIL,DAMAGING WINDS, AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 4:09 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT MON AUG 1 2011
NJZ018-019-027-PAZ068-069-071-012115-
BUCKS PA-CAMDEN NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SOUTHEASTERN BURLINGTON NJ-
409 PM EDT MON AUG 1 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
MONTGOMERY AND PHILADELPHIA COUNTIES...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING STRONG THUNDERSTORM 6 MILES NORTH OF
PHILADELPHIA...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR
ROCKLEDGE...HOLMESBURG AROUND 415 PM...DELANCO...RIVERSIDE AROUND
430 PM...WILLINGBORO...LUMBERTON AROUND 445 PM...PEMBERTON...MOUNT
HOLLY AROUND 500 PM...PEMBERTON HEIGHTS AND WRIGHTSTOWN AROUND 515
PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL LIKELY PRODUCE SMALL HAIL AND HEAVY RAIN.
LAT...LON 3979 7480 4006 7521 4015 7514 4010 7457
4009 7457 4007 7457
TFGLocal storm report, Aug 1, 4:22 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FUNNEL CLOUD CLARKSVILLE 38.55N 75.15W
08/01/2011 SUSSEX DE LAW ENFORCEMENT
THREE FUNNEL CLOUDS SIGHTED IN AND AROUND THE
CLARKSVILLE AREA.
&&
EVENT NUMBER PHI1100446
TGLocal storm report, Aug 1, 5:02 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FUNNEL CLOUD CLARKSVILLE 38.55N 75.15W
08/01/2011 SUSSEX DE LAW ENFORCEMENT
THREE FUNNEL CLOUDS SIGHTED IN AND AROUND THE
CLARKSVILLE AREA.
0425 PM TSTM WND DMG OLEY 40.39N 75.79W
08/01/2011 BERKS PA 911 CALL CENTER
TREE REPORTED DOWN IN OLEY.
0434 PM TSTM WND DMG TULPEHOCKEN TWP 40.44N 76.25W
08/01/2011 BERKS PA 911 CALL CENTER
TREE REPORTED DOWN IN TULPEHOCKEN.
&&
EVENT NUMBER PHI1100446 PHI1100447 PHI1100448
MEOLALocal storm report, Aug 1, 5:10 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FUNNEL CLOUD CLARKSVILLE 38.55N 75.15W
08/01/2011 SUSSEX DE LAW ENFORCEMENT
THREE FUNNEL CLOUDS SIGHTED IN AND AROUND THE
CLARKSVILLE AREA.
0425 PM TSTM WND DMG OLEY 40.39N 75.79W
08/01/2011 BERKS PA 911 CALL CENTER
TREE REPORTED DOWN IN OLEY.
0434 PM TSTM WND DMG TULPEHOCKEN TWP 40.44N 76.25W
08/01/2011 BERKS PA 911 CALL CENTER
TREE REPORTED DOWN IN TULPEHOCKEN.
0455 PM TSTM WND DMG KING OF PRUSSIA 40.10N 75.38W
08/01/2011 MONTGOMERY PA TRAINED SPOTTER
TREES DOWN IN KING OF PRUSSIA.
&&
EVENT NUMBER PHI1100446 PHI1100447 PHI1100448 PHI1100449
MEOLALocal storm report, Aug 1, 5:24 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FUNNEL CLOUD CLARKSVILLE 38.55N 75.15W
08/01/2011 SUSSEX DE LAW ENFORCEMENT
THREE FUNNEL CLOUDS SIGHTED IN AND AROUND THE
CLARKSVILLE AREA.
0425 PM TSTM WND DMG OLEY 40.39N 75.79W
08/01/2011 BERKS PA 911 CALL CENTER
TREE REPORTED DOWN IN OLEY.
0434 PM TSTM WND DMG TULPEHOCKEN TWP 40.44N 76.25W
08/01/2011 BERKS PA 911 CALL CENTER
TREE REPORTED DOWN IN TULPEHOCKEN.
0450 PM TSTM WND DMG MAHONING TWP 40.81N 75.77W
08/01/2011 CARBON PA TRAINED SPOTTER
TREES DOWN IN MAHONING TOWNSHIP.
0455 PM TSTM WND DMG KING OF PRUSSIA 40.10N 75.38W
08/01/2011 MONTGOMERY PA TRAINED SPOTTER
TREES DOWN IN KING OF PRUSSIA.
&&
EVENT NUMBER PHI1100446 PHI1100447 PHI1100448 PHI1100450 PHI1100449
MEOLALocal storm report, Aug 1, 5:56 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT MON AUG 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FUNNEL CLOUD CLARKSVILLE 38.55N 75.15W
08/01/2011 SUSSEX DE LAW ENFORCEMENT
THREE FUNNEL CLOUDS SIGHTED IN AND AROUND THE
CLARKSVILLE AREA.
0425 PM TSTM WND DMG OLEY 40.39N 75.79W
08/01/2011 BERKS PA 911 CALL CENTER
TREE REPORTED DOWN IN OLEY.
0434 PM TSTM WND DMG TULPEHOCKEN TWP 40.44N 76.25W
08/01/2011 BERKS PA 911 CALL CENTER
TREE REPORTED DOWN IN TULPEHOCKEN.
0450 PM TSTM WND DMG MAHONING TWP 40.81N 75.77W
08/01/2011 CARBON PA TRAINED SPOTTER
TREES DOWN IN MAHONING TOWNSHIP.
0455 PM TSTM WND DMG KING OF PRUSSIA 40.10N 75.38W
08/01/2011 MONTGOMERY PA TRAINED SPOTTER
TREES DOWN IN KING OF PRUSSIA.
0528 PM HAIL VOORHEES TWP 39.85N 74.95W
08/01/2011 M0.75 INCH CAMDEN NJ TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN VOORHEES.
0529 PM HAIL MARLTON 39.90N 74.93W
08/01/2011 M0.75 INCH BURLINGTON NJ TRAINED SPOTTER
DIME TO PENNY SIZE HAIL REPORTED IN MARLTON.
0532 PM HAIL VOORHEES TWP 39.85N 74.95W
08/01/2011 M1.75 INCH CAMDEN NJ TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED IN VOORHEES.
0534 PM HAIL CHERRY HILL 39.93N 75.03W
08/01/2011 M1.75 INCH CAMDEN NJ TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED IN EAST CHERRY HILL.
0549 PM HAIL DREXEL HILL 39.95N 75.30W
08/01/2011 M0.75 INCH DELAWARE PA TRAINED SPOTTER
PEA UP TO PENNY SIZE HAIL REPORTED IN DREXEL HILL.
0553 PM HAIL SHARON HILL 39.91N 75.27W
08/01/2011 M1.00 INCH DELAWARE PA TRAINED SPOTTER
NICKEL UP TO QUARTER SIZE HAIL REPORTED IN SHARON HILL.
&&
EVENT NUMBER PHI1100446 PHI1100447 PHI1100448 PHI1100450 PHI1100449
PHI1100451 PHI1100452 PHI1100453 PHI1100454 PHI1100455 PHI1100456
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 10:13 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 62 min |
| Jul 31, 10:58 PM EDT | Special Weather Statement | PHI | Morris | 62 min |
| Aug 1, 1:49 AM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 1, 1:50 AM EDT | Special Weather Statement | PHI | Monmouth | 55 min |
| Aug 1, 1:35 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 3 hr |
| Aug 1, 2:11 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 94 min |
| Aug 1, 2:44 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 29 min |
| Aug 1, 4:09 PM EDT | Special Weather Statement | PHI | Camden | 66 min |
| Aug 1, 5:06 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 69 min |
| Aug 1, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 70 min |
| Aug 1, 6:16 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 59 min |
| Aug 1, 6:17 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 3 hr |
| Aug 1, 6:20 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 46 min |
| Aug 1, 6:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester, Salem | 73 min |
| Aug 1, 7:01 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland, Gloucester, Salem | 119 min |
| Aug 1, 7:07 PM EDT | Special Marine Warning | PHI | 83 min | |
| Aug 1, 7:12 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 59 min |
| Aug 1, 7:17 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 31, 10:00 PM EDT | Special Weather Statement | PHI | Chester | 60 min |
| Aug 1, 3:14 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 51 min |
| Aug 1, 3:46 PM EDT | Special Weather Statement | PHI | Berks | 89 min |
| Aug 1, 4:00 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 75 min |
| Aug 1, 4:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 87 min |
| Aug 1, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh | 42 min |
| Aug 1, 5:11 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 2 hr |
| Aug 1, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Philadelphia | 53 min |
| Aug 1, 4:07 PM EDT | Special Weather Statement | PHI | Cecil | 53 min |
| Aug 1, 4:46 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 48 min |
| Aug 1, 5:12 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 78 min |
| Aug 1, 6:12 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 2 hr |
| Aug 1, 6:41 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 18 min |
| Aug 1, 7:31 PM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's | 119 min |
| Aug 1, 7:46 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 38 min |
Nearby
Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.